# SDR ABXA9701043

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 5910055515
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE LEFT WING INBOARD SPOILER PANEL DELAMINATED.  *S/D*  REPAIRED UNIT COMPLETE.
